Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Tingling in right hand fingers. Should I be concerned?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
hi. I am 44 years old male. feeling in the past few days ocassional tingling or close to numbness in my right hand fingers ( thumb index and middle) shiuld I be concerned but it does come and go.
Posted Sat, 16 Nov 2013 in Brain and Spine
Answered by Dr. Prasad 59 minutes later
Brief Answer:
It depends...

Detailed Answer:

Occasional brief episodes of tingling and numbness limited to right thumb, index and middle finger does not always signify a serious concern. You may ignore it. However if it lasts for say few hours and if there are associated weakness and pain, it is better to get this evaluated. I would look into your cervical spine, your blood sugar, vitamin levels first before proceeding to test higher central nervous system (brain).

In short, if it is less frequent and short lived, you can observe for a few days. Include plenty of fruits and vegetables in your diet. Quit smoking and alcohol (if any).

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor